Hail, Jackson
- When
- March 27, 1:25 AM CST
- Where
- Jackson County, Edna
- Measured
- 0.75 in hail
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.400, -95.833
Reported on State Highway 111.
3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Mar 26, 10:50 PM CST, 2 hours 35 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1050 PM CST SAT MAR 26 2005 .LATE EVENING UPDATE... SYNOPTIC SCALE LIFT BEING PRODUCED BY APPROACHING UPPER LOW HAS RESULTED IN ELEVATED SCATTERED SHOWERS JUST SW OF CWFA. WE SHALL ADJUST REST OF 1ST PERIOD POPS HIGHER CALLING FOR 50 PERCENT NORTH...40 PERCENT CENTRAL AND 30 PERCENT SOUTH (INCLUDING MARINE). OTHERWISE...REST OF FORECAST PACKAGE ON TRACK. 37/42 && .HGX WATCHES/WARNINGS/ADVISORIES... .TX...NONE. .GM... SMALL CRAFT ADVISORY IN EFFECT FOR 0-60 NM COASTAL WATERS. SMALL CRAFT SHOULD EXERCISE CAUTION FOR BAYS. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 742 PM CST SAT MAR 26 2005 GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238-271300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON- GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER- WASHINGTON-WHARTON- 742 PM CST SAT MAR 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST TEXAS. .DAY ONE...REST OF TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT.... SPOTTER ACTIVATION IN NOT ANTICIPATED.
The Houston radar (KHGX), 73 km away, was scanning. The volume nearest the first event began at 07:22 UTC.
3 hail. Local standard time, as filed.
Reported on State Highway 111.
Reported at the sheriff's office.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5445589, 5444102, 5444103.